MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION INNOVA VASCULAR; STENT, SUPERFICIAL FEMORAL ARTERY

BOSTON SCIENTIFIC CORPORATION INNOVA VASCULAR; STENT, SUPERFICIAL FEMORAL ARTERY
Model Number 26924
Medical Device Problem Code Premature Activation (1484)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/01/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the stent inadvertently deployed.A 6mm x 40mm x 130cm innova self-expanding stent system was selected for use.During preparation with a syringe on the back table outside the patient, the stent deployed early.The safety lock was not removed from the handle.The procedure was completed successfully.No patient complications were reported.
 
Additional Manufacturer Narrative
Device eval by manufacturer: returned product consisted of an innova self-expanding stent system.The outer sheath, tip, inner sheath, and the remainder of the device were checked for damage.Visual examination revealed that the stent was partially deployed approximately 8mm from the middle sheath.There was a kink to the outer sheath at the nosecone and 3.7cm from the distal end of the middle sheath.Microscopic examination revealed no additional damages.Inspection of the remainder of the device revealed no other damage or irregularities.Product analysis found damage that could have contributed to the inadvertent deployment.
 
Event or Problem Description

Brand Name
INNOVA VASCULAR
Common Device Name
STENT, SUPERFICIAL FEMORAL ARTERY
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
Manufacturer Contact
rachel shields
4100 hamline ave n
arden hills, MN 55112
6512422111
MDR Report Key19833665
Report Number2124215-2024-45909
Device Sequence Number7513766
Product Code NIP
UDI-Device Identifier08714729873990
UDI-Public08714729873990
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
P140028
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 10/23/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number26924
Device Catalogue Number26924
Device Lot Number0033968093
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/01/2024
Supplement Date Received by Manufacturer09/27/2024
Initial Report FDA Received Date07/25/2024
Supplement Report FDA Received Date10/23/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/06/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown